# SDR C2XA01CL040

- Difficulty date: February 27, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT3989 THE CREW REPORTED CABIN EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT STRIP AND PERFORMED OPERATIONAL CHECKS.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
